# SDR LR7A05202

- Difficulty date: November 29, 2005
- Submitted: December 3, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,759 hours, 22,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: 34318826
- Condition: Cracked
- Location: Fs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK PER HB5302 AND DURING GUSSET REPLACEMENT FOUND CARGO DOOR BULKHEAD LOWER CAP CRACKED AT FS 990, WL236, RBL30-59.  REPAIRED CAP IAW ER/A 5250-171-ERA, MEA 382-52-05-102, NR 2072.
